Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 19697, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/19697

The center of topologically primitive exponentially galbed algebras

Institute of Pure Mathematics, University of Tartu, J. Liivi 2-615, Tartu 50409, Estonia

Received 29 September 2004; Revised 11 December 2005; Accepted 18 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let A be a unital sequentially complete topologically primitive exponentially galbed Hausdorff algebra over , in which all elements are bounded. It is shown that the center of A is topologically isomorphic to .